# SDR DALA2015032802557

- Difficulty date: March 25, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N934DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53462
- Aircraft time: 35,680 hours, 21,989 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED BEYOND STOP DRILL ON RT MLG FORWARD DOOR JAMB INBD CORNER.  REMOVED DAMAGED CHANNEL.  FABRICATED AND INSTALLED REPAIR PART IAW SRM 51-30-02 AND 51-30-05.
